# SDR 7IL2015F00008

- Difficulty date: January 16, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N490KM
- Make and model: Cessna 414
- Aircraft serial: 4140399
- Engine: Cont IO520NB
- Propeller: Hartzl PHCC3YF2
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: D45616P
- Condition: Cracked
- Location: Rt Prop Spinner
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING 100 HR INSPECTION OF ACFT, FOUND SPINNER REAR BULKHEAD CRACKED.  BULKHEAD SN DY-1863.
